You just started your first cycle and you’re starting to see the results. After the first two nights of not sleeping too well, you wake up tonight completely drenched in sweat. Your clothes, blankets, and person are completely soaked. You start to panic. What’s wrong with me? Is it some sort of bad reaction to the steroids? Should I run to the hospital in the middle of the night? Should I go to a hospital? Should I stop the steroids cold turkey?

Unfortunately, many people do panic when they wake up with night sweats, which are very common in steroid users. While night sweats can lead to acne, skin outbreaks, lesions, body odor, they aren’t life-threatening and should never be a reason to admit to hospital personnel you’ve been pinning, or flush your entire stash down the toilet. Rather, it’s an occasional yet understood side effect of steroid use in many users. AAS users should be aware of it, and make adjustments if necessary.

Individuality
Everyone reacts differently to steroids. Some men lose all their hair on their first cycle. Others can use AAS for decades and never see any hair loss. The same applies to acne, liver disease, gynecomastia, and many other side effects. You either suffer form it, or you don’t, and there’s no way to determine who will and who will not suffer form it. If you don’t feel the results are worth the negative side effects, stop usage and remain a natural trainer. If you do feel you are able to deal with the side effects, you will definitely reap the benefits of AAS use in terms of added strength and muscle size.

The likely offenders
Deca-Durabolin (nandrolone decanoate) has a reputation for leading to night sweats in users, even at low dosages. Trenbolone is notorious for wet nights for users. The use of clenbuterol of ECA (ephedrine, caffeine, aspirin stack) to lose weight also creates a thermogenic effect, leading to elevated body temperature and the potential for night sweating. Testosterone enanthate and other T-level booster users have reported it as well. Aside from individual culprits, stacking steroids can lead to a wealth of unknowns.

Treating it
Aside from quitting AAS use, some simple procedures can be used to reduce night sweats. Keep the air conditioning set a few degrees colder. Sleep without clothes,  but wash sheets more frequently to ensure you aren’t creating then sustaining an environment rich in bacteria. Reduce carb consumption late at night, the body does raise temperature when burning calories. Take a cool shower before bed to lower body temperature. Drink a lot of water, and just try to relax. Sleeping next to someone might make it worse as well. Crashing on the couch for a few nights might help alleviate it.

Night sweats are a common side effect from AAS use, as well as many other common OTC and prescription drugs. If you are able to overcome the initial discomfort and work around them, you may find the positive benefits to be more than worth their trouble!

Leave a Reply

Your email address will not be published.

Post Navigation